# SDR CA140728002

- Difficulty date: July 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 16,527 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Lever
- Part number: 265805716
- Condition: Broken
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE INERTIAL SEPARATOR WAS "STUCK IN BYPASS" IN FLIGHT.  FOUND THE ACTUATOR LEVER ASSY BROKEN IN HALF AT THE EYEBOLT.
